905.866 medical & health answers

Bleeding after the abortion pill answers (361)

Page 1 from 37 Next >
Q: 

bleeding after the abortion pill

A: Dear Anna, the kind of bleeding you are describing after the abortion pill is completely normal.  the bleeding can come and go like this for months.  there is nothing to be concerned about.  Your cycle will eventually go back to normal. Just be careful - you can get pregnant while you are bleeding, so make sure you use birth control or protection. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Pregnancy tests, bleeding after the abortion pill

A: Dear Anna, Everything you describe sounds completely normal.  bleeding after a medical abortion can last for weeks to months.  It is common and normal for the bleeding to last for weeks to months after the abortion pill. the bleeding can be daily, or it can come and go, or there can be spotting.  there can be clots (small or big, red blood, or brown blood.  This is all normal. A urine pregnancy test will remain positive for at least 2-4 weeks
Q: 

Clotting after medical abortion, bleeding and the abortion pill

A: As long as you are not having fever or pain, or heavy bleeding that lasts for more than a few days, you should be fine.  It is normal to have sensitivity in your breasts for weeks to months after ending a pregnancy.  It is best not to stimulate them, if possible. Doctor Joan http://www.earlyabortionoptions.com New York City...
Q: 

bleeding and the abortion pill, medical abortion

A: Dear Natasha, It is common and usually normal to have a second round of heavy bleeding/clots after a medical abortion. Clots can be scarey when they pass, but usually do not indicate there is anything wrong.  Clots are simply blood that sat in the uterus before it came out. the bleeding can come and go as you describe.  This kind of irregular bleeding can go on for weeks to months after the abortion pill, and is completely normal. However, it would not be...
Q: 

bleeding and cramping after the abortion pill

A: Dear Preet, the second round of bleeding and cramping that you are experiencing is common and normal after taking the abortion pill.  You should take ibuprofen/motrin/advil 800 mg every 6 hours and see if that helps you.  the pain you are experiencing is that the abortion was not complete, so more tissue, blood and clots are trying to come out.  the cramping is simply your uterus trying to push it out - and that is a good thing - nothing to be afraid of.  Other things you can do to help this - take...
Q: 

What Are the Side Effects of the abortion pill?

A: In most cases, the side effects of the abortion pill are relatively minor. For example, a woman who has taken the abortion pill may experience nausea, vomiting, cramping, headaches, and a feeling of weakness or fatigue. bleeding is a normal effect of the abortion pill as well, as the medication works to expel the embryo from the woman’s uterus. In some cases, however, a woman may experience excessive bleeding or vomiting...


Q: 

the abortion pill

A: Hi, kayleigh, Your brother has NO RIGHT to expect his girlfriend to use the abortion pill. It can KILL her. the manufacturer specifically says it is NOT to be used by pregnant women. Your brother has a duty to protect his girlfriend. there are several ways this can kill. One way is by causing toxic shock syndrome. That kills within hours, usually before emergency room personnel can even diagnose the problem. It can cause the uterus to have such violent contractions that it will rupture. It can cause a woman to bleed to death. Depending on how heavy
Q: 

what should i do after having abortion pill

A: Hi Riya, Where do you live? I don"t ever recommend the abortion pills. It is risky for your health and could have complications. It sounds like something could be wrong but I hesitate to tell you to go to the original person who gave you the abortion pills. He or she most likely would have a vested interest in what happens. So please email me at DCHERYL51@yahoo.com and tell me more about the circumstances, where you live, etc. Perhaps I can do some networking. Sincerely, Diane Cheryl...
Q: 

discharge a month after taking abortion pill

A: hi dear Tiffany, as you might have read here I am not a friend of the abortion pill. the Uterus is a selfcleaning organ. Some rest of the uterine lining could still be there and will be removed. This is the brownish stuff, old tissue with some old blood. Your next period is unpredictable. Hormone levels are not in balance as they used before the abortion. This might take 3 to 4 months. So what you need is patience and contraception. I hope this answers your question. Bye for now, Dr Shan you might as...


bleeding after the abortion pill related drugs: carboprost  · First Progesterone MC5  · FIRST-Progesterone VGS 100  ·
Q: 

Pain and bleeding after Medical abortion

A: Dear Ash, Unfortunately the bleeding is completely normal.  It can go on for weeks, even months - although usually after a few weeks it becomes more irregular, and more like spotting.  I have no concerns at this stage, but if you start having heavier bleeding, you would want to get it checked out.   However, I am concerned about the severe pains.  You should definitely go back to the doctor who gave you the abortion pill, and you should tell them about both the bleeding...
 
Contact us   |   Disclaimer & Privacy Policy   |